# SDR CALA2025111411205

- Difficulty date: November 13, 2025
- Submitted: November 14, 2025
- Operation: Air carrier
- Aircraft: N66893
- Make and model: Boeing 737924ER
- Aircraft serial: 42197
- Aircraft time: 31,258 hours, 11,501 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE MATERIAL IS HANGING DOWN TO FAR.   INSPECTION OF R1 SLIDE PACK IAW AMM 25-66-01. RECONNECTED GIRT BAR VELCRO. NO FURTHER DEFECTS NOTED AT THIS TIME.
